# SDR AALA202410013563

- Difficulty date: September 26, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 34,037 hours, 14,015 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00011403
- Condition: Faulted
- Location: Zone 100
- Part time: 52,037 hours, 19,600 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL CAUTION L1 SLIDE LOW PRESSURE DISPLAYED.   MAINTENANCE REPLACED DECODER ENCODER UNIT 300RH1 (DEU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
